Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Taken overdose of tylenol and advil. Is it an emergency?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
i took 41 pills in the course of 18hrs (mix of tyenol and advil)... what should I do?
Posted Tue, 17 Apr 2012 in Medicines and Side Effects
Answered by Dr. Rakesh Madhyastha 34 minutes later

Thanks for the query

You have over dosed yourself on these tablets
Tylenol contains paracetamol and advil contains ibuprofen. Both of which in higher doses causes serious problems.

Advil can cause severe gastritis, vomiting, nausea, dizziness and in worse cases kidney failure and gastric ulcers.

Tylenol can cause severe gastritis, nausea and in severe cases fulminant heaptic failure.

Please go to the Emergency Room immediately without delay. Paracetamol overdose carries better prognosis when treated early.
I hope I have answered your query, please accept my answer if you have no further queries

I wish you good health

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor